The approximation by partial sums of Fourier series. (English) Zbl 0060.18510

Full Text: DOI


[1] M. L. Cartwright, On analytic functions regular in the unit circle, Quart. J. Math. vol. 4 (1933) pp. 246-247. · Zbl 0008.11803
[2] G. H. Hardy and J. E. Littlewood, Some properties of conjugate functions, J. Reine Angew. Math. vol. 167 (1932) pp. 405-423. · Zbl 0003.20203
[3] Ch. J. de la Vallée Poussin, Leçons sur l’approximation, Paris, 1919. · JFM 47.0908.02
[4] A. Zygmund, Smooth functions, Duke Math. J. 12 (1945), 47 – 76. · Zbl 0060.13806
[5] -, Trigonometrical series, Warszawa-Lwów, 1935. · Zbl 0011.01703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.